# SDR COEA2014080301805

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 19,554 hours, 19,020 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22051204
- Part serial: 2043
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR, AIR TURN BACK.  DURING CLIMB OUT A STRONG BURNING ODOR WAS SMELLED THROUGHOUT THE ACFT.  IT WAS ALSO NOTED THAT THE AIR CONDITIONING WAS ONLY DELIVERING HOT AIR TO THE COCKPIT & CABIN.  THE DECISION WAS MADE TO RETURN, NO EMER WAS DECLARED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING DISCOVERED THE NR 1 PACK FAULTY. PART ORDERED.  ITEM WAS DEFERRED.
